Best Coapproximation in Normed Linear Spaces.
Monatshefte für Mathematik, Tome 88 (1979), pp. 27-44
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
normed linear spaces, elements of best coapproximation, spaces of continuous functions
@article{MOMA_1979__88_177926,
author = {Ivan Singer and Pier L. Papini},
title = {Best {Coapproximation} in {Normed} {Linear} {Spaces.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {27--44},
year = {1979},
volume = {88},
zbl = {0421.41017},
url = {http://geodesic.mathdoc.fr/item/MOMA_1979__88_177926/}
}
Ivan Singer; Pier L. Papini. Best Coapproximation in Normed Linear Spaces.. Monatshefte für Mathematik, Tome 88 (1979), pp. 27-44. http://geodesic.mathdoc.fr/item/MOMA_1979__88_177926/